ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Интегральные неравенства для одной максимальной функции

Казарян, С. С. (1985) Интегральные неравенства для одной максимальной функции. ՀՍՍՀ ԳԱ Զեկույցներ, 81 (4). pp. 151-154. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
6Mb

Item Type:Article
Additional Information:Ինտեգրալ անհավասարություններ մի մաքսիմալ Ֆունկցիայի համար։ Integral inequalities for a maximal function.
Uncontrolled Keywords:Ղազարյան Ս. Ս., Kazarian S. S.
Subjects:Q Science > QA Mathematics
ID Code:5034
Deposited By:NAS Reports
Deposited On:19 Feb 2013 14:58
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page